MAUDE Adverse Event Report: CORDIS US CORP. PRECISE PRO RX; STENT, CAROTID

CORDIS US CORP. PRECISE PRO RX; STENT, CAROTID
Catalog Number PC0740RXC
Medical Device Problem Code Difficult or Delayed Positioning (1157)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A precise pro rx carotid self-expanding stent could not be used to do a carotid artery stenting (cas) because it could not cross the blood vessel and was bent.The device was received for evaluation and was partially deployed.It was further confirmed that the partially deployed condition occurred during use in the patient.Multiple attempts to gather additional information have been made and have been unsuccessful.There was no reported patient injury.The device was returned for analysis.A non-sterile unit of ¿precise pro rx us carotid system¿ was received for analysis coiled inside of a clear plastic bag.The device was unpacked and was placed at one metallic tray to be inspected.A thorough inspection was performed on the unit observing two kinks located approximately at 9 and 82 cm from the distal tip.Also, the hypotube presents a kinked condition located approximately at 7 from the proximal end.The device is partially deployed.The hemostasis valve was returned open.No other outstanding details were noticed.Dimensional analysis was performed to verify the correct outer diameter of the stent crossing profile.Measurements were taken at two different places and results were found within specification.Functional test was not performed due to the nature of the complaint; the reported malfunction is not possible to reproduce in a laboratory environment.A product history record (phr) review of lot 18177086 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿stent delivery system (sds)-failure to cross¿ could not be confirmed due to the nature of the complaint and due to the outer diameter of the stent crossing profile was found within specification.However, according with the evaluation outcomes the ¿stent delivery system (sds)~kinked/bent¿ was confirmed.Also, a partial stent deployment was observed.The exact cause of the observed damages could not be conclusively determined during the analysis.Procedural and/or handling factors might have contributed to this issue.According to the instructions for use (ifu) ¿if resistance is encountered at any time during the insertion procedure, do not force passage.Resistance may cause damage to stent or system.If resistance occurs during movement through the sheath, carefully withdraw the stent system.Once stent deployment has begun, the stent must be fully deployed.The system is not designed for stent repositioning or recapturing.If resistance is felt when initially retracting the outer deployment sheath do not force deployment.Carefully withdraw the stent system without deploying the stent.¿ the product analysis does not suggest that the found damages could be related to the manufacturing process of the unit.Therefore, no corrective or preventive actions will be taken at this time.
 
Event or Problem Description
As reported, a precise pro rx carotid self-expanding stent could not be used to do a carotid artery stenting (cas) because it could not cross the blood vessel and was bent.There was no reported patient injury.The device was received for evaluation and was partially deployed.It was further confirmed that the partially deployed condition occurred during use in the patient.Multiple attempts to gather additional information have been made and have been unsuccessful.

Brand Name
PRECISE PRO RX
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
CORDIS US CORP.
14201 nw 60th avenue
miami lakes, florida 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60th avenue
miami lakes, florida 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 32574
MX   32574
7863138372
MDR Report Key18155050
Report Number9616099-2023-06637
Device Sequence Number17759260
Product Code NIM
UDI-Device Identifier20705032036464
UDI-Public20705032036464
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P030047
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Catalogue NumberPC0740RXC
Device Lot Number18177086
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/02/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2023
Initial Report FDA Received Date11/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown